Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (1997) Degenerations of K3 surfaces in projective space. Transactions of the American Mathematical Society, 349 (6). pp. 2477-2492. ISSN 1088-6850
A K3 carpet S is a double structure on a rational normal scroll such that its dualizing sheaf is trivial and h1(OS) = 0.
In this note the authors show that every K3 carpet S can be smoothed, i.e. there exists a flat family over a smooth curve with smooth generic fiber and with a special closed fiber isomorphic top S.
Moreover, they study the Hilbert scheme of numerical K3 surfaces at the locus parametrizing K3 carpets, characterizing those K3 carpets whose corresponding Hilbert point is smooth.
The proof is based on the properties of the hyperelliptic linear systems on K3 surfaces.
|Additional Information:||First published in Transactions of the American Mathematical Society in Volume 349, Number 6, June 1997, published by the American Mathematical Society|
|Uncontrolled Keywords:||K3 carpets, Rational normal scrolls, Degenerations, Hilbert scheme|
|Subjects:||Sciences > Mathematics > Algebraic geometry|
|Deposited On:||25 Apr 2011 21:04|
|Last Modified:||06 Feb 2014 09:28|
Repository Staff Only: item control page